A staggered finite volume scheme on general meshes for the generalized Stokes problem in two space dimensions AstaggeredschemefortheStokesequations

Abstract : This paper presents a new finite volume scheme for the steady Stokes equations on a general 2D mesh. The scheme is staggered, i.e. the discrete velocities are not located at the same place as the discrete pressures. We prove the existence and the uniqueness of a discrete solution. We then prove convergence of the discrete velocities to theweak solution of the problem. Under additional regularity conditions, we prove the convergence of a penalized version of the scheme to the weak solution of the problem. Numerical experiments on problems with known analytical solutions allow to obtain the rate of convergence for both velocities and pressure
Type de document :
Article dans une revue
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2005, 2 (1), pp.1-31
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01112399
Contributeur : Raphaele Herbin <>
Soumis le : lundi 2 février 2015 - 17:53:03
Dernière modification le : lundi 4 avril 2016 - 14:43:48
Document(s) archivé(s) le : mercredi 27 mai 2015 - 15:46:57

Fichier

herb_eym_leblanc.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01112399, version 1

Citation

Philippe Blanc, Robert Eymard, Raphaèle Herbin. A staggered finite volume scheme on general meshes for the generalized Stokes problem in two space dimensions AstaggeredschemefortheStokesequations. International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2005, 2 (1), pp.1-31. 〈hal-01112399〉

Partager

Métriques

Consultations de
la notice

129

Téléchargements du document

99